Any similar symptoms or advice?
17 May 2012
The most common side effects of aricept are: Upto 9% people who take this - Generalized pain & 8% - Muscle cramps.
Please do be sure to let your doc/pharmacist know if you develop any side effects or have any problems while taking Aricept he/she would be able to diagnose and treat the problem.
Perhaps the doc is the best judge to increase your dosage, regret would not be able to provide answers to this part of your question.
Take care, best wishes!
17 May 2012
first of all I am not a medical doctor I have an Uncle who has gone through the same thing and a few other nasty side effects but he has been determined to try and continue on the Aricept. He has cut it into taking 1/2 tablet and into to conntinue to increase it his thoughts are that since he has started that some of the worst side effects have improved, even his memory he finally told the doctor about it and the doctor told him that lots of people have problems taking Aricept but the doctor told him that if he tolerates it better that way that this just may be the way to go. We were talking about this and when I saw what you wrote I thought I'd let you know I have the sincere hope that whatever you do that this works out for you and that things improve!! I know this is difficult and I really do care, lots of folks on here care a lot and want to be as much help as possible Caringsonbj
17 May 2012
I agree that you need to let your doctor know about this problem sooner than later. I am providing you a link to read about airicept below. Muscle problems are a common side effect. Please read this carefully as any other meds or conditions listed may give you a better idea of whether you should be on this medication.I get muscle cramps in my sleep when I move or anything, & I take a supplement of vitamin C at 1000 mg. a day, plus magnesium of 500mg a day. If I forget to take these, I get cramps in my sleep. You might want to give this a try, but please check with your doctor before adding anything with the airicept for interreactions. Hope this helps... Mary
- Aricept Information for Consumers
- Aricept Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aricept (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anyone with similar symptoms? Or back pain?
1 answer • 15 May 2012
Becoming persistent, annoying and painful. Also seem to be tired all the time because I cannot seem to sleep well. Muscle spasms and ear ringing keep ...
1 answer • 27 Jul 2012
I have frequent muscle spasms in my back. It will start and when I try to stretch it just moves and?
... gets worse. I have a prescription for flexeril but it doesn't help. I also get frequent Charley horse cramps in my calves. They have been so ...
4 answers • 18 Dec 2014